User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Weihs, L.; Drton, M.; Meinshausen, N. 
Title:
Symmetric rank covariances: a generalized framework for nonparametric measures of dependence 
Abstract:
The need to test whether two random vectors are independent has spawned many competing measures of dependence. We focus on nonparametric measures that are invariant under strictly increasing transformations, such as Kendall’s tau, Hoeffding’s D⁠, and the Bergsma–Dassios sign covariance. Each exhibits symmetries that are not readily apparent from their definitions. Making these symmetries explicit, we define a new class of multivariate nonparametric measures of dependence that we call symmetric r...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Biometrika 
Year:
2018 
Journal volume:
105 
Year / month:
2018-06 
Quarter:
2. Quartal 
Month:
Jun 
Journal issue:
Pages contribution:
547-562 
Language:
en 
Fulltext / DOI:
Publisher:
Oxford University Press (OUP) 
E-ISSN:
0006-34441464-3510 
Date of publication:
15.06.2018